# SDR IXXA0100015

- Difficulty date: January 26, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N827BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45971
- Aircraft time: 81,468 hours, 33,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 56123851
- Condition: Cracked
- Location: Lt Wing
- Part time: 81,468 hours, 33,713 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON LEFT WING OUTER WING SKIN PANEL AT STATION XRS 533.3, STRINGER 62 END FITTING.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA.  FABRICATION AND INSTALLATION AN REPAIR FILLER, DOUBLER AND TRIPLER IN ACCORDANCE WITH FAA DER APPROVED DRAWINGS 3759035-1, 5612385-507 AND DACO STRUCTURAL REPAIR MANUAL.
